MathSciNet Relay Station
MathSciNet bibliographic data
MR1650348 (99k:34016) 34A34 (12H05 34A05)
Umemura, Hiroshi; Watanabe, Humihiko Solutions of the third Painlevé equation. I. Nagoya Math. J. 151 (1998), 1–24.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement